Works matching DE "AUTOMORPHISMS"
Results: 3277
Small Planar Hypohamiltonian Graphs.
- Published in:
- Journal of Graph Theory, 2025, v. 108, n. 4, p. 799, doi. 10.1002/jgt.23205
- By:
- Publication type:
- Article
Strongly (σ, τ)-e-Reversible Rings.
- Published in:
- Caspian Journal of Mathematical Sciences, 2024, v. 13, n. 2, p. 344, doi. 10.22080/cjms.2024.24100.1630
- By:
- Publication type:
- Article
Geometric Relational Framework for General‐Relativistic Gauge Field Theories.
- Published in:
- Fortschritte der Physik / Progress of Physics, 2025, v. 73, n. 1/2, p. 1, doi. 10.1002/prop.202400149
- By:
- Publication type:
- Article
Incidence systems on Cartesian powers of algebraic curves.
- Published in:
- Journal of the European Mathematical Society (EMS Publishing), 2025, v. 27, n. 3, p. 1055, doi. 10.4171/JEMS/1472
- By:
- Publication type:
- Article
Inverse limits of automorphisms of truncated polynomials and applications related to Jacobian conjecture.
- Published in:
- Journal of Algebra & Its Applications, 2025, v. 24, n. 7, p. 1, doi. 10.1142/S0219498825501750
- By:
- Publication type:
- Article
COMPUTING CENTRALISERS IN [FINITELY GENERATED FREE]-BY-CYCLIC GROUPS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2025, v. 111, n. 1, p. 118, doi. 10.1017/S0004972724000443
- By:
- Publication type:
- Article
Visual saliency detection via invariant feature constrained stacked denoising autoencoder.
- Published in:
- Multimedia Tools & Applications, 2023, v. 82, n. 18, p. 27451, doi. 10.1007/s11042-023-14525-8
- By:
- Publication type:
- Article
Fields of moduli and the arithmetic of tame quotient singularities.
- Published in:
- Compositio Mathematica, 2024, v. 160, n. 5, p. 982, doi. 10.1112/S0010437X2400705X
- By:
- Publication type:
- Article
Finite orbits for large groups of automorphisms of projective surfaces.
- Published in:
- Compositio Mathematica, 2024, v. 160, n. 1, p. 120, doi. 10.1112/S0010437X23007613
- By:
- Publication type:
- Article
Higher index Fano varieties with finitely many birational automorphisms.
- Published in:
- Compositio Mathematica, 2022, v. 158, n. 11, p. 2033, doi. 10.1112/S0010437X22007771
- By:
- Publication type:
- Article
Torsion points on isogenous abelian varieties.
- Published in:
- Compositio Mathematica, 2022, v. 158, n. 5, p. 1020, doi. 10.1112/S0010437X22007400
- By:
- Publication type:
- Article
Any Finite Group is the Group of Some Binary, Convex Polytope.
- Published in:
- Discrete & Computational Geometry, 2018, v. 59, n. 2, p. 451, doi. 10.1007/s00454-017-9945-0
- By:
- Publication type:
- Article
Combinatorially Two-Orbit Convex Polytopes.
- Published in:
- Discrete & Computational Geometry, 2016, v. 55, n. 3, p. 662, doi. 10.1007/s00454-015-9752-4
- By:
- Publication type:
- Article
Reconstruction of the Geometric Structure of a Set of Points in the Plane from Its Geometric Tree Graph.
- Published in:
- Discrete & Computational Geometry, 2016, v. 55, n. 3, p. 610, doi. 10.1007/s00454-015-9750-6
- By:
- Publication type:
- Article
Ramified Rectilinear Polygons: Coordinatization by Dendrons.
- Published in:
- Discrete & Computational Geometry, 2015, v. 54, n. 4, p. 771, doi. 10.1007/s00454-015-9743-5
- By:
- Publication type:
- Article
Determining a Rotation of a Tetrahedron from a Projection.
- Published in:
- Discrete & Computational Geometry, 2012, v. 48, n. 3, p. 749, doi. 10.1007/s00454-012-9442-4
- By:
- Publication type:
- Article
Regular Polytopes of Nearly Full Rank.
- Published in:
- Discrete & Computational Geometry, 2011, v. 46, n. 4, p. 660, doi. 10.1007/s00454-011-9335-y
- By:
- Publication type:
- Article
From the Icosahedron to Natural Triangulations of ℂ P and S× S.
- Published in:
- Discrete & Computational Geometry, 2011, v. 46, n. 3, p. 542, doi. 10.1007/s00454-010-9281-0
- By:
- Publication type:
- Article
Three-Dimensional Classical Groups Acting on Polytopes.
- Published in:
- Discrete & Computational Geometry, 2010, v. 44, n. 3, p. 654, doi. 10.1007/s00454-009-9212-0
- By:
- Publication type:
- Article
Certain Homology Cycles of the Independence Complex of Grids.
- Published in:
- Discrete & Computational Geometry, 2010, v. 43, n. 4, p. 927, doi. 10.1007/s00454-009-9224-9
- By:
- Publication type:
- Article
Automorphisms and Distinguishing Numbers of Geometric Cliques.
- Published in:
- Discrete & Computational Geometry, 2008, v. 39, n. 4, p. 778, doi. 10.1007/s00454-008-9066-x
- By:
- Publication type:
- Article
Strong approximations of shifts and the characteristic measures problem.
- Published in:
- Mathematische Zeitschrift, 2025, v. 309, n. 1, p. 1, doi. 10.1007/s00209-024-03628-z
- By:
- Publication type:
- Article
Equivariant Z-stability for single automorphisms on simple C∗-algebras with tractable trace simplices.
- Published in:
- Mathematische Zeitschrift, 2023, v. 304, n. 1, p. 1, doi. 10.1007/s00209-023-03278-7
- By:
- Publication type:
- Article
Automorphisms of finite order, periodic contractions, and Poisson-commutative subalgebras of S(g)
- Published in:
- Mathematische Zeitschrift, 2023, v. 303, n. 2, p. 1, doi. 10.1007/s00209-022-03199-x
- By:
- Publication type:
- Article
On automorphisms of undirected Bruhat graphs.
- Published in:
- Mathematische Zeitschrift, 2023, v. 303, n. 2, p. 1, doi. 10.1007/s00209-022-03194-2
- By:
- Publication type:
- Article
An elementary abelian p-cover of the Hermitian curve with many automorphisms.
- Published in:
- Mathematische Zeitschrift, 2022, v. 302, n. 2, p. 695, doi. 10.1007/s00209-022-03083-8
- By:
- Publication type:
- Article
On algebraic curves with many automorphisms in characteristic p.
- Published in:
- Mathematische Zeitschrift, 2022, v. 301, n. 4, p. 3695, doi. 10.1007/s00209-022-03049-w
- By:
- Publication type:
- Article
On birational transformations of Hilbert schemes of points on K3 surfaces.
- Published in:
- Mathematische Zeitschrift, 2022, v. 301, n. 2, p. 1537, doi. 10.1007/s00209-021-02960-y
- By:
- Publication type:
- Article
On the automorphism group of foliations with geometric transverse structures.
- Published in:
- Mathematische Zeitschrift, 2022, v. 301, n. 2, p. 1603, doi. 10.1007/s00209-021-02952-y
- By:
- Publication type:
- Article
Hypergeometric groups and dynamics on K3 surfaces.
- Published in:
- Mathematische Zeitschrift, 2022, v. 301, n. 1, p. 835, doi. 10.1007/s00209-021-02912-6
- By:
- Publication type:
- Article
Order 3 symplectic automorphisms on K3 surfaces.
- Published in:
- Mathematische Zeitschrift, 2022, v. 301, n. 1, p. 225, doi. 10.1007/s00209-021-02901-9
- By:
- Publication type:
- Article
On the automorphisms of Mukai varieties.
- Published in:
- Mathematische Zeitschrift, 2022, v. 300, n. 4, p. 3577, doi. 10.1007/s00209-021-02965-7
- By:
- Publication type:
- Article
Seshadri constants on principally polarized abelian surfaces with real multiplication.
- Published in:
- Mathematische Zeitschrift, 2022, v. 300, n. 4, p. 3433, doi. 10.1007/s00209-021-02884-7
- By:
- Publication type:
- Article
Essential spectra of weighted composition operators induced by elliptic automorphisms.
- Published in:
- Mathematische Zeitschrift, 2022, v. 300, n. 3, p. 2333, doi. 10.1007/s00209-021-02880-x
- By:
- Publication type:
- Article
Infinitesimal symmetries of weakly pseudoconvex manifolds.
- Published in:
- Mathematische Zeitschrift, 2022, v. 300, n. 3, p. 2451, doi. 10.1007/s00209-021-02873-w
- By:
- Publication type:
- Article
Automorphisms and periods of cubic fourfolds.
- Published in:
- Mathematische Zeitschrift, 2022, v. 300, n. 2, p. 1455, doi. 10.1007/s00209-021-02810-x
- By:
- Publication type:
- Article
An algorithm to identify automorphisms which arise from self-induced interval exchange transformations.
- Published in:
- Mathematische Zeitschrift, 2013, v. 274, n. 1/2, p. 33, doi. 10.1007/s00209-012-1056-2
- By:
- Publication type:
- Article
Cartan automorphisms and Vogan superdiagrams.
- Published in:
- Mathematische Zeitschrift, 2013, v. 273, n. 3/4, p. 793, doi. 10.1007/s00209-012-1030-z
- By:
- Publication type:
- Article
On maps between nonminimal hypersurfaces.
- Published in:
- Mathematische Zeitschrift, 2013, v. 273, n. 1/2, p. 515, doi. 10.1007/s00209-012-1017-9
- By:
- Publication type:
- Article
Majorana representations of A.
- Published in:
- Mathematische Zeitschrift, 2012, v. 272, n. 1/2, p. 269, doi. 10.1007/s00209-011-0933-4
- By:
- Publication type:
- Article
The cone conjecture for some rational elliptic threefolds.
- Published in:
- Mathematische Zeitschrift, 2012, v. 272, n. 1/2, p. 589, doi. 10.1007/s00209-011-0951-2
- By:
- Publication type:
- Article
On an extension of the notion of Reedy category.
- Published in:
- Mathematische Zeitschrift, 2011, v. 269, n. 3/4, p. 977, doi. 10.1007/s00209-010-0770-x
- By:
- Publication type:
- Article
On a dimension formula for spherical twisted conjugacy classes in semisimple algebraic groups.
- Published in:
- Mathematische Zeitschrift, 2011, v. 269, n. 3/4, p. 1181, doi. 10.1007/s00209-010-0776-4
- By:
- Publication type:
- Article
Torus-invariant prime ideals in quantum matrices, totally nonnegative cells and symplectic leaves.
- Published in:
- Mathematische Zeitschrift, 2011, v. 269, n. 1/2, p. 29, doi. 10.1007/s00209-010-0714-5
- By:
- Publication type:
- Article
Automorphism invariant Cartan subgroups and power maps of disconnected groups.
- Published in:
- Mathematische Zeitschrift, 2011, v. 269, n. 1/2, p. 221, doi. 10.1007/s00209-010-0723-4
- By:
- Publication type:
- Article
Enriques surfaces and Jacobian elliptic K3 surfaces.
- Published in:
- Mathematische Zeitschrift, 2011, v. 268, n. 3/4, p. 1025, doi. 10.1007/s00209-010-0708-3
- By:
- Publication type:
- Article
The equitable basis for $${\mathfrak{sl}_2}$$.
- Published in:
- Mathematische Zeitschrift, 2011, v. 268, n. 1/2, p. 535, doi. 10.1007/s00209-010-0682-9
- By:
- Publication type:
- Article
K3 surfaces with non-symplectic automorphisms of prime order.
- Published in:
- Mathematische Zeitschrift, 2011, v. 268, n. 1/2, p. 507, doi. 10.1007/s00209-010-0681-x
- By:
- Publication type:
- Article
Eisenstein cohomology for congruence subgroups of SO( n, 2).
- Published in:
- Mathematische Zeitschrift, 2011, v. 267, n. 3/4, p. 665, doi. 10.1007/s00209-009-0641-5
- By:
- Publication type:
- Article
Moufang sets of type F<sub>4</sub>.
- Published in:
- Mathematische Zeitschrift, 2010, v. 265, n. 3, p. 511, doi. 10.1007/s00209-009-0527-6
- By:
- Publication type:
- Article